# SDR ABXA9500552

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS110417
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR LINKAGE HAD EXCESSIVE PLAY.  REPLACED WORN BOLT AT DOOR HINGE BRACKET IAW DC-9 SRM 51-30-1.
